# SDR 05FDEA02895

- Difficulty date: September 14, 2005
- Submitted: September 16, 2005
- Operation: Air carrier
- Aircraft: N68053
- Make and model: Doug DC-10-10
- Aircraft serial: 47807
- Aircraft time: 62,707 hours, 25,465 cycles
- Engine: Ge CF6*
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Hinge Fitting
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 LT THRUST REVERSER CENTER HINGE SUPPORT EXTRUSION ON INSIDE OF PYLON IS CRACKED AT TOP.**S/D COMING**
